# SDR DALA2016011000156

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LWR/FWD CORNER WINDOW BELT NR 58.  WINDOW BELT WAS REPAIRED IAW ER/A 541594-14, REV ORIGINAL, UT, WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3, SH 1 AND 2. DIMENTIONS AS FOLLOW WINDOW STA BETWEEN 769 TO 750 RT WINDOW ZONE 1 ORIG THICK=0.090" MIN.  REMAINING THICKNESS: 0.084" X1=.300  X2=.300 BLENDED AREA ON CRITICAL ZONE.  THEREFORE IT'S WITHIN LIMITS IAW ER/A 541594-14 REV ORIGINAL. THIS REPAIR IS LIMITED TO 24 MONTHS SERVICE FROM DATE OF APPROVAL, DEC-15, IAW ERA 541594-14 REV. ORIGINAL LOG 2288029.
